# SDR IPXA2018030927278

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 94,016 hours, 16,467 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Punctured
- Location: Flap Drive Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR A  HYD QTY LOW 1,  FOLLOWED BY HYD PRESSURE ON NR 1 ENGINE,  FOLLOWED BY HYD PRESSURE SYSTEM 1.   EICAS MESSAGES APPEARED.   ALTERNATE GEAR EXTENTION REQUIRED AS WELL AS LOSS OF NOSE GEAR STEERING.  CHECKS FOUND THE RETURN LINE OF OTBD FLAP DRIVE UNIT PUNCTURED,  REPAIRED IAW AMM 20-11-05, LEAK CHECKED SATISFACTORY.
